# SDR ASAA2016101918415

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 4,422 hours, 1,444 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN, MCP WENT DARK.  ACFT GROUNDED.   CYCLED MCP-1AND 2 CIRCUIT BREAKER AND MCP DISPLAY CAME BACK TO LIFE.  ACCOMPLISHED MCP REPLACEMENT TEST IAW AMM 22-11-34 AND MCP TEST OPS CHECKED GOOD. DFCS LRU INTERFACE TEST GROUP 32 OPS CK GOOD IAW AMM 22-11- 34. LAND VERIFY GROUP TEST 49 OPS CHECKED GOOD IAW AMM 22-11-00. HGS SENSOR TEST FOR FCC/AT OPS CK GOOD IAW AMM 34-36-00.
